In reading other posts I seem to be taking more lamictal than most. I have recently increased to 600 mg a day and have noticed my eyes seem sensitve, hands a bit shaky and small print a bit blurry. I have been seizure free for 9 weeks and I guess this is a small price to pay. Has anyone experienced the same side affects and do you think they will subside?
Lamictal - 600 mg per day. I'm wondering if others are having the same side affects?
- 16 Oct 2012 by Anonymous
17 Oct 2012
I'm taking 800 mg of Lamictal per day. At first, I did have those symptoms and if I don't eat before I take it, I get the same symptoms everytime. So, I've learned that I have to cut my pills in half. I eat something like a half banana and take my first pill, then the other half banana and take another pill. I have to do this with each Lamictal pill I take. It HAS to be a solid food. Beverages, like milk shakes, won't work. The medicine needs something to grip onto. Otherwise, it goes right to your stomach, which is what causes the problems. I also get very nauseaus. No one needs to pay the price for taking their med, unless it is truly not helping you. Is it helping you?
God bless you,
20 Jul 2014
Have taken 800 mg of lamictal for several months long acting 1x per day for neuropathy. Also started tp develop what my neurologist labels essential tremors in my hands. May start to reduce doseage to see although the lamictal may be helping the neuropathy. I don't know for sure. Anyone have similar problems?
26 Oct 2014
Hi..one year before i made an operation on brain because i had a meningioma and after that i have epilepsy..they start to give me kepra and didn t work..now i take lacmital 600 and trileptal 150on morning and 600 and 150trileptal on evening..everytime when i take the pils i m very dizy .i cant talk,walk and see normaly.i start to forgat thigs .names..i dont know if is normaly to feel like that..my dr.say yes.,but really needs to be like this? Sorry for my english..i hope somebody to answer me.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Lamictal (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... to 200 mg per day) for past 4 years and I am forgetting certain incidents in the near past and takes some time to remember them... Is it due to ...
2 answers • 29 Dec 2011
Has anyone been on Lamictal XR & then taken off of it due to bad side effects? If so, was it hard getting off of them?
1 answer • 9 Jan 2013
I had my first grand mal seizure a month and a day today. I am now more worried about taking the Lamictal XR with its side affects. Is this normal?
2 answers • 29 Mar 2013
I have started to notice blurred vision, chest pains, feel less coordinated along with anxiety & memory loss. On the plus side my mood has been ...
4 answers • 18 days ago